# SDR DALA2021031901573

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 83,192 hours, 37,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 R1 DOOR, FRAME #16, FITTING #7, SHOWS CRACK INDICATIONS AT HOLE #1 (FRAME AND INTERCOSTAL) AND HOLE #3 (INTERCOSTAL). CORRECTIVE ACTION: COMPLIED WITH PRI 590594-14AD REV ORIG. AND ERA 590594-14AD REV ORIG. (1758442)
